MathSciNet Relay Station
MathSciNet bibliographic data
MR3060907 34A08 (26A33 34G10 35R11 35R20)
Mei, Zhan-Dong; Peng, Ji-Gen; Zhang, Yang On general fractional abstract Cauchy problem. Commun. Pure Appl. Anal. 12 (2013), no. 6, 2753–2772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement